en
Scientific article
English

Robust C(α)-Type Tests for Linear Models

ContributorsRonchetti, Elvezioorcid
Published inSankhya. Series A, vol. 49, p. 1-16
Publication date1987
Citation (ISO format)
RONCHETTI, Elvezio. Robust C(α)-Type Tests for Linear Models. In: Sankhya. Series A, 1987, vol. 49, p. 1–16.
Identifiers
  • PID : unige:23210
ISSN of the journal0581-572X
472views
0downloads

Technical informations

Creation10/01/2012 12:12:00 PM
First validation10/01/2012 12:12:00 PM
Update time03/14/2023 5:42:06 PM
Status update03/14/2023 5:42:06 PM
Last indexation05/02/2024 12:42:07 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack